HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

Title :Caloric morphisms with respect to radial metrics on \mathbb{R}n\bachslash{0}
Authors :SHIMOMURA, Katsunori
Issue Date :2003
Type Local :雑誌掲載論文
Publisher :Faculty of Science, Ibaraki University
URI :http://hdl.handle.net/10109/3095
Citation :Mathematical Journal of Ibaraki University Vol.35 p.35 -53
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20110385.pdf1125KbAdobe PDFView/Open